RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 52, Issue 5(317)  


Pavel Sergeevich Aleksandrov
3
Reminiscences
S. M. Nikol'skii
5

Geometry and topology of complex hyperbolic and Cauchy–Riemannian manifolds
B. N. Apanasov
9
Some recent advances and open problems in general topology
A. V. Arkhangel'skii
45
Global actions: the algebraic counterpart of a topological space
A. Bak
71
Fomenko invariants in the theory of integrable Hamiltonian systems
A. V. Bolsinov
113
On the Higson–Roe corona
A. N. Dranishnikov, S. Ferry
133
Classification of sufficiently large three-dimensional manifolds
S. V. Matveev
147
Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds
S. P. Novikov, I. A. Dynnikov
175

Mathematical Events
Vladimir Igorevich Arnol'd (on his 60th birthday)
D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii
235
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019